# SDR FDEA200912024322

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35802
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 780 TO 800 STR 28R CORRODED.  CORRODED AREA REPAIRED IAW EA F-5310-133438 (CORROSION REPAIR ON KEEL BEAM CHORD BETWEEN BS 779-883 AND STRINGER 28R).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
